RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Il'in, Valentin Petrovich
(1921–2001)

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 45
Presentations: 1

Number of views:
This page:736
Abstract pages:7008
Full texts:3402
Professor
Doctor of physico-mathematical sciences (1963)

http://www.mathnet.ru/eng/person21857
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190677

Publications in Math-Net.Ru
1994
1. V. P. Il'in, “On a technique of finding exact imbedding theorems shown with the example of the anisotropic S. L. Sobolev spaces $W^{L_1,…,L_N}_{P_0,…,P_N}$ defined on the domains with power boundary and on effects arising in the domains”, Zap. Nauchn. Sem. POMI, 215 (1994),  137–145  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 85:1 (1997), 1645–1650
1992
2. V. P. Il'in, “On the influence of parameters determining anisotropic spaces of smooth functions on characteristics of the embedding theorems”, Zap. Nauchn. Sem. POMI, 201 (1992),  22–94  mathnet  mathscinet  zmath; J. Math. Sci., 78:2 (1996), 142–180
1989
3. V. P. Il'in, “On imbedding theory for function spaces with power smoothness in domains”, Trudy Mat. Inst. Steklov., 187 (1989),  78–97  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 187 (1990), 89–110
1987
4. V. P. Il'in, “On imbedding theorems for spaces of differentiable functions in domains”, Trudy Mat. Inst. Steklov., 180 (1987),  122–124  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 142–144
1985
5. V. P. Il'in, “Some questions associated with the formulation of embedding theorems in domains”, Trudy Mat. Inst. Steklov., 172 (1985),  155–172  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 172 (1987), 173–189
1984
6. A. N. Valiullin, V. G. Ganzha, V. P. Il'in, V. P. Shapeev, N. N. Yanenko, “The problem of automatic construction and investigation on a computer of difference schemes in analytic form”, Dokl. Akad. Nauk SSSR, 275:3 (1984),  528–532  mathnet  mathscinet  zmath
1983
7. V. P. Il'in, “On embedding theorems in the domains of the space”, Zap. Nauchn. Sem. LOMI, 124 (1983),  164–199  mathnet  mathscinet  zmath
1981
8. V. P. Il'in, “Existence and the optimal choice of the values of parameters in inequalities guaranteeing the validity of embedding theorems”, Zap. Nauchn. Sem. LOMI, 111 (1981),  63–87  mathnet  mathscinet  zmath; J. Soviet Math., 24:1 (1984), 37–55
1980
9. V. P. Il'in, T. A. Shubochkina, “Some embedding theorems of the functional spaces $W_{\bar p,\bar a,x}^\ell(G)$”, Zap. Nauchn. Sem. LOMI, 102 (1980),  27–41  mathnet  mathscinet  zmath; J. Soviet Math., 22:2 (1983), 1183–1192
1979
10. O. V. Besov, V. P. Il'in, “Projection representation of functions by a difference”, Trudy Mat. Inst. Steklov., 150 (1979),  3–10  mathnet  mathscinet  zmath
1978
11. V. P. Il'in, “Approximation of functions from $B^\ell_{p,\theta}(G)$ by anisotropic averages”, Zap. Nauchn. Sem. LOMI, 80 (1978),  30–47  mathnet  mathscinet  zmath; J. Soviet Math., 28:3 (1985), 294–305
1977
12. V. P. Il'in, “Some imbedding theorems for the function spaces – $\mathscr L_{r,p,\theta}^{\lambda,\varphi,b_s}(G)$”, Zap. Nauchn. Sem. LOMI, 70 (1977),  49–75  mathnet  mathscinet  zmath; J. Soviet Math., 23:1 (1983), 1909–1929
1974
13. V. P. Il'in, “On an integral representation of functions”, Zap. Nauchn. Sem. LOMI, 47 (1974),  67–72  mathnet  mathscinet  zmath
1972
14. V. P. Il'in, “Die Funktionalräume $\mathcal L^{\lambda,a,b}_{r,p,\theta}(G)$”, Zap. Nauchn. Sem. LOMI, 30 (1972),  51–75  mathnet  mathscinet  zmath
1971
15. V. P. Il'in, “On some properties of functions of spaces $W^l _{p,a,x}(G)$”, Zap. Nauchn. Sem. LOMI, 23 (1971),  33–40  mathnet  zmath
1970
16. V. P. Il'in, “Integral representations for functions of the classes $L_p^l(G)$ and embedding theorems”, Zap. Nauchn. Sem. LOMI, 19 (1970),  95–155  mathnet  mathscinet  zmath
17. V. P. Il'in, “Some integral non equalities and their applications to theorems of imbedding”, Zap. Nauchn. Sem. LOMI, 18 (1970),  191–216  mathnet  mathscinet  zmath
1969
18. V. P. Il'in, “On an integral inequality”, Mat. Zametki, 6:2 (1969),  139–148  mathnet  mathscinet  zmath; Math. Notes, 6:2 (1969), 543–548
19. O. V. Besov, V. P. Il'in, “An embedding theorem for a limiting exponent”, Mat. Zametki, 6:2 (1969),  129–138  mathnet  mathscinet  zmath; Math. Notes, 6:2 (1969), 537–542
20. V. P. Il'in, “Decomposition of the anisotropic space $W_p^{(l_1,…,l_n)}(\Omega)$ by means of a special projection operator”, Sibirsk. Mat. Zh., 10:1 (1969),  212–216  mathnet  mathscinet  zmath; Siberian Math. J., 10:1 (1969), 148–151
1968
21. O. V. Besov, V. P. Il'in, “Natural extension of the class of regions in embedding theorems”, Mat. Sb. (N.S.), 75(117):4 (1968),  483–495  mathnet  mathscinet  zmath; Math. USSR-Sb., 4:4 (1968), 445–456
22. V. P. Il'in, “Conditions of validity of inequalities between $L_{p}$-norms of partial derivatives of functions of several variables”, Trudy Mat. Inst. Steklov., 96 (1968),  205–242  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 96 (1968), 259–305
23. V. P. Il'in, “Certain remarks on the convergence of sequences of functions of polynomial type in the spaces $W_p^l(G)$”, Zap. Nauchn. Sem. LOMI, 11 (1968),  73–96  mathnet  mathscinet  zmath
1967
24. V. P. Il'in, “Integral representations of differentiable functions and their applications to questions of extension of functions of the $W_p^{(l)}(G)$-classes”, Sibirsk. Mat. Zh., 8:3 (1967),  573–586  mathnet  mathscinet  zmath
25. V. P. Il'in, “On a class functions of several real variables”, Zap. Nauchn. Sem. LOMI, 5 (1967),  110–168  mathnet  mathscinet  zmath
1966
26. O. V. Besov, V. P. Il'in, P. I. Lizorkin, “The $L_p$-estimates of a certain class of non-isotropically singular integrals”, Dokl. Akad. Nauk SSSR, 169:6 (1966),  1250–1253  mathnet  mathscinet  zmath
1965
27. V. P. Il'in, “On the splitting of difference parabolic and elliptic equations”, Sibirsk. Mat. Zh., 6:6 (1965),  1425–1428  mathnet  mathscinet  zmath
28. V. P. Il'in, “On inequalities between norms of partial derivatives of functions of several variables”, Trudy Mat. Inst. Steklov., 84 (1965),  144–173  mathnet  mathscinet  zmath
29. V. P. Il'in, “On some properties of classes of differentiable functions defined in a domain”, Trudy Mat. Inst. Steklov., 84 (1965),  93–143  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 84 (1968), 103–160
1963
30. V. P. Il'in, “Some inequalities between the norms of partial derivatives of functions of several variables”, Dokl. Akad. Nauk SSSR, 152:2 (1963),  262–265  mathnet  mathscinet  zmath
31. V. P. Il'in, “On inequalities between norms of partial derivatives of functions of several variables”, Dokl. Akad. Nauk SSSR, 150:5 (1963),  975–977  mathnet  mathscinet  zmath
1962
32. V. P. Il'in, “Properties of certain classes of differentiable functions of several variables defined in an $n$-dimensional domain”, Trudy Mat. Inst. Steklov., 66 (1962),  227–363  mathnet  mathscinet  zmath
33. V. P. Il'in, V. A. Solonnikov, “Some properties of differentiable functions of several variables”, Trudy Mat. Inst. Steklov., 66 (1962),  205–226  mathnet  mathscinet  zmath
1961
34. V. P. Il'in, “Approximation of functions in the spaces $\widetilde{W}_p^{(l)}(D)$ and $W_p^{(l)}(D)$ by continuously differentiable functions”, Dokl. Akad. Nauk SSSR, 137:6 (1961),  1283–1286  mathnet
35. V. P. Il'in, V. A. Solonnikov, “Some properties of differentiable functions of many variables”, Dokl. Akad. Nauk SSSR, 136:3 (1961),  538–541  mathnet  mathscinet  zmath
36. V. P. Il'in, “Some integral inequalities and their applications in the theory of differentiable functions of several variables”, Mat. Sb. (N.S.), 54(96):3 (1961),  331–380  mathnet  mathscinet  zmath
37. V. P. Il'in, “Approximation of functions in the spaces $\widetilde W_p^{(l)}(D)$ and $W_p^{(l)}(D)$”, Trudy Mat. Inst. Steklov., 64 (1961),  61–78  mathnet  mathscinet  zmath
1960
38. V. P. Il'in, “Some inequalities for differentiable functions of several variables”, Dokl. Akad. Nauk SSSR, 135:4 (1960),  779–782  mathnet  mathscinet  zmath
39. V. P. Il'in, “On the complete continuity of the imbedding operator for an unbounded domain”, Dokl. Akad. Nauk SSSR, 135:3 (1960),  517–519  mathnet  mathscinet  zmath
1959
40. V. P. Il'in, “On theorems of “imbedding””, Trudy Mat. Inst. Steklov., 53 (1959),  359–386  mathnet  mathscinet  zmath
41. V. P. Il'in, “On a theorem of G. H. Hardy and J. E. Littlewood”, Trudy Mat. Inst. Steklov., 53 (1959),  128–144  mathnet  mathscinet  zmath
42. V. P. Il'in, “Some inequalities in function spaces and their application to the investigation of the convergence of variational processes”, Trudy Mat. Inst. Steklov., 53 (1959),  64–127  mathnet  mathscinet  zmath
43. V. P. Il'in, “Estimate of error in the Ritz method for ordinary differential equations”, Trudy Mat. Inst. Steklov., 53 (1959),  43–63  mathnet  mathscinet  zmath
1958
44. V. P. Il'in, “Some functional inequalities of the imbedding theorem type”, Dokl. Akad. Nauk SSSR, 123:6 (1958),  967–970  mathnet  mathscinet  zmath
1957
45. V. P. Il'in, “On convergence of sequences of functions in certain functional spaces”, Uspekhi Mat. Nauk, 12:1(73) (1957),  192–195  mathnet  mathscinet  zmath

1988
46. Yu. K. Dem'yanovich, V. P. Il'in, A. I. Koshelev, O. A. Oleinik, S. L. Sobolev, “Solomon Grigor'evich Mikhlin (on his eightieth birthday)”, Uspekhi Mat. Nauk, 43:4(262) (1988),  239–240  mathnet  mathscinet; Russian Math. Surveys, 43:4 (1988), 249–251  isi
1975
47. G. Ya. Areshkin, V. P. Il'in, B. V. Khvedelidze, G. S. Chogoshvili, “David Fomich Kharazov (obituary)”, Uspekhi Mat. Nauk, 30:6(186) (1975),  153–157  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:6 (1975), 155–160
1974
48. V. P. Il'in, “Preface”, Zap. Nauchn. Sem. LOMI, 48 (1974),  4  mathnet
1967
49. V. P. Il'in, “Preface”, Zap. Nauchn. Sem. LOMI, 5 (1967),  5  mathnet
1961
50. V. P. Il'in, V. A. Solonnikov, “Поправки к статье “О некоторых свойствах дифференцируемых функций многих переменных” (ДАН, т. 136, № 3, 1961 г.)”, Dokl. Akad. Nauk SSSR, 138:6 (1961),  1254  mathnet

Presentations in Math-Net.Ru
1. Некоторые старые и новые идеи в итерационных методах декомпозиции
V. P. Il'in

May 21, 2014 17:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020